# SDR SWIA201024280

- Difficulty date: May 3, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 25,618 hours, 35,980 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Overheated
- Location: Apu Feeder
- Stage of operation: UK
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK STARTED TO HAVE AN ELECTRICAL BURN SMELL.  (FLT 6207)  REPLACED APU FEEDER PROTECTION RELAY.
